# SDR DL72S960281

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CHECK, 2 INCH CRACK IN WING L/E SPAR STIFFENER AT NR 6 SLAT INBD TRACK.  REPLACED STIFFENER PER MM 57-20-21.
